# SDR DXTA2009122403912

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 9,723 hours, 5,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL380 LT FWD WINDSHIELD SHATTERED.  FOLLOWED BY WINDSHIELD HEAT INOP L AND WINDSHIELD O'TEMP L CAS MESSAGES.  REMOVED AND REPLACED THE LT WINDSHIELD DUE TO THE OUTERPLY SHATTERED. C/W SATISFACTORY OPERATIONAL AND LEAK CHECKS IAW MM 56-11-00.
